MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DAVINCI LITHOTOMY PACK

Medline Industries, LP MEDLINE; DBD-DAVINCI LITHOTOMY PACK
Catalog Number DYNJ48057N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding irrigator leaking.A sample was received; medline received one used suction irrigator for sample review, no additional pack contents were returned, there were no cracks or kinks seen with the tubing, the remaining liquid within the tubing was manipulated and it did not leak, both buttons were tested and they did not stick, and the batteries were not returned so functionality or power could not be tested.As no defects were noted with the received sample, medline could not confirm the reported defect.Finished good production records and the finished good pack build were reviewed, no issues were noted that could contribute to the reported issue, the complaint was provided to the vendor for further evaluation, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the laparoscopic suction is leaking everywhere upon opening the pack." it was also reported, "this has affected multiple packs.".

Brand Name
MEDLINE
Common Device Name
DBD-DAVINCI LITHOTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50222645
Report Number1417592-2026-15917
Device Sequence Number5545615
Product Code OHD
UDI-Device Identifier10198459255717
UDI-Public10198459255717
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ48057N
Device Lot Number25IME150
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale